# SDR AALA201903299011

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 12,595 hours, 5,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY CYLINDER (ACUMULATOR) LOW. MAINTENANCE CHARGED CYLINDER (ACCUMULATOR) TO PROPER PRESSURE PER AMM 52-10-00.
